MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-01
Medical Device Problem Codes Pacing Problem (1439); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer (registered nurse) through emergency support program that while using linear 7.5fr.40cc iab intra aortic balloon (iab), does not have an ap on the screen.Attempts at aspiration and flush in standby reveals that the inner lumen is clotted.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h6 (type of investigation, investigation findings, component code, investigation conclusions), h11.The complaint was received through a direct call from the customer to the emergency support program.No harm or injury to the patient was reported.Nurse called from the icu stating she does not have an ap on the screen any longer.Attempts at aspiration and flush in standby reveals that the inner lumen is cotted.Esp team member reviewed alternate sources of the ap waveform.Nurse and staff chose to connect the patients¿ radial arteria transduced line to the cs300 for monitoring.Nurse does not wish to give any information for product return or patient identification.She states there was no interruption of therapy and no harm to patient.She then asks some general pump management questions, and all are answered to her satisfaction.
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24017700
Report Number2248146-2026-0000159
Device Sequence Number15691592
Product Code DSP
UDI-Device Identifier10607567106564
UDI-Public(01)10607567106564
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0480-01
Device Catalogue Number0684-00-0480-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer02/07/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date02/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CS300
Patient SexUnknown